# SDR 2011FA0000033

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft serial: FM0030
- Aircraft time: 76 hours, 80 cycles
- System (JASC): 2700 · Flight Control System
- Part: Universal Joint
- Part serial: FM0028
- Condition: Binding
- Location: Control Wheel
- Part time: 76 hours, 80 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT CONTROL WHEEL "U" JOINT WAS BINDING ON THE SUCK LINE FOR THE PRESSURIZATION CONTROL, RESTRICTING CONTROL WHEEL MOVEMENT. THIS WAS FOUND BY THE PILOT DURING PRE-FLIGHT INSPECTION.
